Advanced search
1 file | 507.50 KB Add to list

An Existential Divisibility Lemma for global fields

Jeroen Demeyer (UGent) and Jan Van Geel (UGent)
(2006) MONATSHEFTE FUR MATHEMATIK. 147(4). p.293-308
Author
Organization

Downloads

  • exdivlemma.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 507.50 KB

Citation

Please use this url to cite or link to this publication:

MLA
Demeyer, Jeroen, and Jan Van Geel. “An Existential Divisibility Lemma for Global Fields.” MONATSHEFTE FUR MATHEMATIK 147.4 (2006): 293–308. Print.
APA
Demeyer, J., & Van Geel, J. (2006). An Existential Divisibility Lemma for global fields. MONATSHEFTE FUR MATHEMATIK, 147(4), 293–308.
Chicago author-date
Demeyer, Jeroen, and Jan Van Geel. 2006. “An Existential Divisibility Lemma for Global Fields.” Monatshefte Fur Mathematik 147 (4): 293–308.
Chicago author-date (all authors)
Demeyer, Jeroen, and Jan Van Geel. 2006. “An Existential Divisibility Lemma for Global Fields.” Monatshefte Fur Mathematik 147 (4): 293–308.
Vancouver
1.
Demeyer J, Van Geel J. An Existential Divisibility Lemma for global fields. MONATSHEFTE FUR MATHEMATIK. 2006;147(4):293–308.
IEEE
[1]
J. Demeyer and J. Van Geel, “An Existential Divisibility Lemma for global fields,” MONATSHEFTE FUR MATHEMATIK, vol. 147, no. 4, pp. 293–308, 2006.
@article{328999,
  author       = {{Demeyer, Jeroen and Van Geel, Jan}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  language     = {{eng}},
  number       = {{4}},
  pages        = {{293--308}},
  title        = {{An Existential Divisibility Lemma for global fields}},
  volume       = {{147}},
  year         = {{2006}},
}

Web of Science
Times cited: